Alert archive / Mississippi / River Flood Warnings in 2018
River Flood Warning 91, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Nov 12, 2018, 8:32 AM CST for Neshoba County, Mississippi. It took effect at Nov 13, 2018, 4:17 AM CST. It was in force for 29 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 12, 2018, 8:32 AM CST (14:32 UTC)
- In effect from
- Nov 13, 2018, 4:17 AM CST
- Expired
- Nov 14, 2018, 9:14 AM CST
- In force
- 29 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Neshoba County, MS
The river
Written for the forecast point Pearl River near Philadelphia/at Burnside (PLAM6). The gauge peaked at 10.99 ft at Nov 15, 2018, 9:00 AM CST.
- Action stage
- 12 ft
- Minor stage
- 13 ft
- Moderate stage
- 16 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02481880, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
083
WGUS44 KJAN 121432
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
832 AM CST Mon Nov 12 2018
...The National Weather Service in Jackson has issued a Flood Warning
for the following rivers in Mississippi...
Pearl River Above Philadelphia affecting Neshoba County
Tuscolameta Creek At Walnut Grove affecting Leake County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 24 hours of forecast rainfall is used for
all rivers.
Additional information is available at:
https://water.weather.gov/ahps2/index.php?wfo=JAN
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC099-132031-
/O.NEW.KJAN.FL.W.0091.181113T1017Z-181115T0215Z/
/PLAM6.1.ER.181113T1017Z.181114T0000Z.181114T1415Z.NO/
832 AM CST Mon Nov 12 2018
The National Weather Service in Jackson has issued a
* Flood Warning for
The Pearl River Above Philadelphia
* from late tonight to Wednesday evening.
* At 7:45 AM Monday the stage was 7.4 feet.
* Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will rise above flood stage early tomorrow and
will continue to rise to near 14.0 feet tomorrow evening.
* Impact...At 14.0 feet...Water begins to cover some of the Burnside
Lake Water Park roadways and camp areas.
* Impact...At 13.0 feet...Water begins to affect Burnside Lake Water
Park.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Tue Wed Thu Crest Time Date
Upper Pearl River
Philadelphia 13 7.4 Mon 08 AM 13.2 13.3 8.8 14.0 06 PM 11/13
&&
LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
3284 8892 3277 8918
$$
MSC079-131430-
/O.NEW.KJAN.FL.W.0092.181112T2253Z-181113T1430Z/
/WTGM6.1.ER.181112T2253Z.181113T0000Z.181113T0230Z.NO/
832 AM CST Mon Nov 12 2018
The National Weather Service in Jackson has issued a
* Flood Warning for
The Tuscolameta Creek At Walnut Grove
* from this afternoon to Tuesday morning.
* At 8:00 AM Monday the stage was 16.4 feet.
* Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will rise above flood stage late this
afternoon and will continue to rise to near 25.5 feet this evening.
* Impact...At 25.0 feet...Agricultural land and low areas along and
near the river begin to flood.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Tue Wed Thu Crest Time Date
Tuscolameta Creek
Walnut Grove 25 16.4 Mon 08 AM 15.1 14.0 13.9 25.5 06 PM 11/12
&&
LAT...LON 3266 8953 3261 8945 3257 8935 3250 8942
3258 8953 3263 8960
$$4 follow-up statements
805
WGUS84 KJAN 130152
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
752 PM CST Mon Nov 12 2018
...The Flood Warning continues for the following rivers in
Mississippi...
Pearl River Above Philadelphia affecting Neshoba County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 24 hours of forecast rainfall is used for
all rivers except for those in the Tombigbee River System which
includes Tibbee Creek, Luxapallila Creek, Noxubee River,and the
Tombigbee River mainstem where a routine of 48 hours of additional
rainfall is used.
The next regularly scheduled update is expected between 8 and 10 AM.
&&
MSC099-140752-
/O.EXT.KJAN.FL.W.0091.181113T1136Z-181115T0200Z/
/PLAM6.1.ER.181113T1136Z.181114T0000Z.181114T1400Z.NO/
752 PM CST Mon Nov 12 2018
The Flood Warning continues for
The Pearl River Above Philadelphia
* from late tonight to Wednesday evening.
* At 6:45 PM Monday the stage was 9.5 feet.
* Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will rise above flood stage early tomorrow and
will continue to rise to near 14.0 feet tomorrow evening.
* Impact...At 14.0 feet...Water begins to cover some of the Burnside
Lake Water Park roadways and camp areas.
* Impact...At 13.0 feet...Water begins to affect Burnside Lake Water
Park.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Tue Wed Thu Crest Time Date
Upper Pearl River
Philadelphia 13 9.5 Mon 07 PM 13.1 13.2 9.5 14.0 06 PM 11/13
&&
LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
3284 8892 3277 8918
$$944
WGUS84 KJAN 131658
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1058 AM CST Tue Nov 13 2018
...The Flood Warning continues for the following rivers in
Mississippi...
Pearl River Above Philadelphia affecting Neshoba County
Pearl River Near Rockport affecting Copiah and Simpson Counties
Tuscolameta Creek At Walnut Grove affecting Leake County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 24 hours of forecast rainfall is used for
all rivers except for those in the Tombigbee River System which
includes Tibbee Creek, Luxapallila Creek, Noxubee River,and the
Tombigbee River mainstem where a routine of 48 hours of additional
rainfall is used.
Additional information is available at:
https://water.weather.gov/ahps2/index.php?wfo=JAN
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC099-142258-
/O.EXT.KJAN.FL.W.0091.000000T0000Z-181115T1800Z/
/PLAM6.1.ER.181115T0000Z.181115T0000Z.181115T0600Z.NO/
1058 AM CST Tue Nov 13 2018
...Flood Warning extended until Thursday afternoon...
The Flood Warning continues for
The Pearl River Above Philadelphia
* until Thursday afternoon.
* At 9:45 AM Tuesday the stage was 10.6 feet.
* Flood stage is 13.0 feet.
* Forecast...The river is expected to rise to near flood stage
tomorrow evening.
* Impact...At 13.0 feet...Water begins to affect Burnside Lake Water
Park.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Wed Thu Fri Crest Time Date
Upper Pearl River
Philadelphia 13 10.6 Tue 10 AM 12.6 12.9 12.4 13.0 12 AM 11/15
&&
LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
3284 8892 3277 8918
$$
MSC079-142258-
/O.CON.KJAN.FL.W.0097.000000T0000Z-181115T0200Z/
/WTGM6.1.ER.181113T0445Z.181114T0000Z.181114T1400Z.NO/
1058 AM CST Tue Nov 13 2018
The Flood Warning continues for
The Tuscolameta Creek At Walnut Grove
* until Wednesday evening.
* At 10:00 AM Tuesday the stage was 25.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue rising to near 25.5 feet this
evening.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Wed Thu Fri Crest Time Date
Tuscolameta Creek
Walnut Grove 25 25.3 Tue 10 AM 25.1 21.4 17.3 25.5 06 PM 11/13
&&
LAT...LON 3266 8953 3261 8945 3257 8935 3250 8942
3258 8953 3263 8960
$$
MSC029-127-142120-
/O.EXT.KJAN.FL.W.0096.000000T0000Z-181114T2120Z/
/ROCM6.1.ER.181113T0900Z.181114T0000Z.181114T0920Z.NO/
1058 AM CST Tue Nov 13 2018
...Flood Warning extended until Wednesday afternoon...
The Flood Warning continues for
The Pearl River Near Rockport
* until Wednesday afternoon.
* At 10:30 AM Tuesday the stage was 25.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue rising to near 26.0 feet this
evening.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Wed Thu Fri Crest Time Date
Middle Pearl River
Rockport 25 25.5 Tue 10 AM 24.6 19.5 18.5 26.0 06 PM 11/13
&&
LAT...LON 3168 9019 3178 9019 3193 9025 3198 9012
3182 9005 3169 9005
$$502
WGUS84 KJAN 140132
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
732 PM CST Tue Nov 13 2018
...The Flood Warning continues for the following rivers in
Mississippi...
Pearl River Above Philadelphia affecting Neshoba County
Tuscolameta Creek At Walnut Grove affecting Leake County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 24 hours of forecast rainfall is used for
all rivers except for those in the Tombigbee River System which
includes Tibbee Creek, Luxapallila Creek, Noxubee River,and the
Tombigbee River mainstem where a routine of 48 hours of additional
rainfall is used.
The next regularly scheduled update is expected between 8 and 10 AM.
&&
MSC099-150732-
/O.EXT.KJAN.FL.W.0091.000000T0000Z-181116T0600Z/
/PLAM6.1.ER.181115T1200Z.181115T1200Z.181115T1800Z.NO/
732 PM CST Tue Nov 13 2018
...Flood Warning extended until late Thursday night...
The Flood Warning continues for
The Pearl River Above Philadelphia
* until late Thursday night.
* At 6:45 PM Tuesday the stage was 10.6 feet.
* Flood stage is 13.0 feet.
* Forecast...The river is expected to rise to near flood stage
Thursday morning.
* Impact...At 13.0 feet...Water begins to affect Burnside Lake Water
Park.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Wed Thu Fri Crest Time Date
Upper Pearl River
Philadelphia 13 10.6 Tue 07 PM 11.2 13.0 12.7 13.0 06 AM 11/15
&&
LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
3284 8892 3277 8918
$$
MSC079-150732-
/O.EXT.KJAN.FL.W.0097.000000T0000Z-181115T1400Z/
/WTGM6.1.ER.181113T0445Z.181114T0600Z.181115T0200Z.NO/
732 PM CST Tue Nov 13 2018
...Flood Warning extended until Thursday morning...
The Flood Warning continues for
The Tuscolameta Creek At Walnut Grove
* until Thursday morning.
* At 7:00 PM Tuesday the stage was 25.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast... The river is near crest as of 7pm Tuesday.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Wed Thu Fri Crest Time Date
Tuscolameta Creek
Walnut Grove 25 25.7 Tue 07 PM 25.8 22.5 18.8 near crest 11/13
&&
LAT...LON 3266 8953 3261 8945 3257 8935 3250 8942
3258 8953 3263 8960
$$500
WGUS84 KJAN 141514
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
914 AM CST Wed Nov 14 2018
...The Flood Warning is cancelled for the following rivers
in Mississippi...
Pearl River Above Philadelphia affecting Neshoba County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 24 hours of forecast rainfall is used for
all rivers except for those in the Tombigbee River System which
includes Tibbee Creek, Luxapallila Creek, Noxubee River,and the
Tombigbee River mainstem where a routine of 48 hours of additional
rainfall is used.
Additional information is available at:
https://water.weather.gov/ahps2/index.php?wfo=JAN
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC099-141544-
/O.CAN.KJAN.FL.W.0091.000000T0000Z-181116T0600Z/
/PLAM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
914 AM CST Wed Nov 14 2018
The Flood Warning is cancelled for
The Pearl River Above Philadelphia.
* At 8:45 AM Wednesday the stage was 10.7 feet.
* Flood stage is 13.0 feet.
* Forecast...The river will crest below flood stage at 12.5 feet this
afternoon.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Thu Fri Sat Crest Time Date
Upper Pearl River
Philadelphia 13 10.7 Wed 09 AM 12.3 11.1 10.3 12.5 06 PM 11/14
&&
LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
3284 8892 3277 8918
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Nov 12, 6:53 AM CST, 1 hour 39 minutes earlier.
Area forecast discussion, Nov 12, 6:53 AM CST, 1 hour 39 minutes before
Area Forecast Discussion National Weather Service Jackson MS 653 AM CST Mon Nov 12 2018 .UPDATE... Updated for 12Z aviation discussion && .AVIATION... 12Z TAF discussion: Widespread IFR/LIFR conditions can be expected today through tonight in association with RA/TSRA and low ceilings/vsby. Northerly surface wind will pick up on the back side of the passing system and could become gusty late this afternoon and tonight. /EC/ && .DISCUSSION... Today and Tonight: With moist southwesterly flow over a cooler surface air mass in our region, fairly widespread and steady rain will continue across our forecast area this morning and into today. POPs have been kept in the 90-100 percent range through around lunch time. The greatest precip totals will be driven by frontogenetical forcing with a northward-lifting elevated warm front. A little bit of elevated instability will also allow for isolated heavier showers or thunderstorms to produce locally higher rainfall rates. Therefore we have a Limited risk for flash flooding across most of the area today. Apart from the flash flooding threat, ponding of water on roadways will be a threat, so be careful on the morning commute and while driving around today. The chances for rain won't start to decrease until later tonight as drier mid- level air moves overhead and isentropic lift weakens. A cold front pushing west to east through our region this afternoon and evening will usher in steadily decreasing temperatures into tomorrow morning. Temperatures in the Delta may briefly hit the freezing mark by sunrise, but cloud cover and strong north winds mean frost is not expected. Tuesday morning will be a cold morning out at the bus stop, as north winds of 10 to 20 mph and these cold temperatures will result in wind chills in the lower 30s as far south as the Natchez Trace corridor, and in the mid to low 20s through the Delta. /NF/ Tuesday through Sunday: Look for the chilly weather to continue through the end of the work week as an upper-level trough deepens and closes off over the ArkLaTex to our west on Tuesday. The trend toward this slower and closed off low pressure system means less of a threat for hard freeze conditions to local agricultural interests, but it also means the cool air will linger for a longer time across our region as reinforcing cold air advection will continue through Thursday. With model guidance trending toward this colder upper-low type of a system, it is also worth mentioning that the chances for some type of wintry precipitation occurring are slightly higher. Wrap around moisture being lifted through the mid-level portions of the system could lead to light precipitation spreading southeast to northwest early Wednesday morning through Wednesday evening. Analyzing forecast soundings, it currently looks like a lack of upper-level moisture combined with warmer mid-level temperatures should keep the precip type as mostly light rain or drizzle where low-level dryness can be overcome. Closer to the core of the upper-low however, that light rain could fall into a surface air mass with temperatures near or just below freezing. Therefore some locations have a mention of light rain of light freezing rain during those periods. Possibly in the Delta, temperatures may be cold enough for a few flurries to mix in, however deep layer moisture looks to be lacking so "snow" is really not anticipated at this time. We will definitely monitor this system's evolution should any worsening conditions be a concern. Apart from precipitation concerns, more widespread conditions near freezing on Wednesday morning will lead to a an Elevated freezing risk for southeast Arkansas, far northeast Louisiana, and northern portions of Mississippi. Wind chills that morning will range from upper teens in the Delta to upper 20s through the Pine Belt. Cold temperatures (although lighter winds) will remain in place for Thursday morning. A slight warming trend in highs and lows will commence through the weekend, with values closer to normal for those days. /NF/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 54 38 41 32 / 100 67 30 17 Meridian 54 41 44 35 / 100 83 62 22 Vicksburg 52 37 40 31 / 100 67 17 14 Hattiesburg 64 44 46 36 / 91 84 75 42 Natchez 55 37 40 32 / 91 67 24 14 Greenville 48 34 40 29 / 100 73 15 14 Greenwood 50 35 41 30 / 100 67 15 14 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. &&
Hazardous weather outlook, Nov 12, 3:51 AM CST, 4 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 351 AM CST Mon Nov 12 2018 ARZ074-075-LAZ007>009-015-016-023>026-MSZ019-025>066-072-131000- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Sunflower- Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw- Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-Noxubee- Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-Warren- Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson- Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence- Jefferson Davis-Covington-Jones-Marion- 351 AM CST Mon Nov 12 2018 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Limited TIMING...Today Widespread rain and thunderstorms are expected through much of today. Periods of heavy rainfall could lead to localized flash flooding of low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Freezing temperatures are possible Tuesday night, mainly along and northwest of the Natchez Trace Parkway as colder air pours into the region. It is possible that a freeze warning will eventually be needed for portions of the outlook area. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Sunday. MSZ018-131000- Bolivar- 351 AM CST Mon Nov 12 2018 This hazardous weather outlook is for portions of northwest Mississippi. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Freezing temperatures are likely Tuesday night as colder air pours into the region. It is possible that a freeze warning will be needed. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Sunday. MSZ073-074-131000- Lamar-Forrest- 351 AM CST Mon Nov 12 2018 This hazardous weather outlook is for portions of southeast Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Limited TIMING...Today SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today Widespread showers and thunderstorms are expected through much of today. Periods of heavy rainfall could lead to localized flash flooding of low lying and urban areas. A few of the storms could be severe and capable of producing damaging wind gusts. A tornado cannot be ruled out as well. (https://www.weather.gov/images/jan/graphicast/1.png) (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. 21 && ...HAZARD LEGEND... *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 12, 8:32 AM CST | River Flood Warning | JAN | Leake | 11 hr |
| Nov 12, 8:33 AM CST | River Flood Warning | JAN | Attala, Holmes | 3 days |
| Nov 12, 8:33 AM CST | River Flood Warning | JAN | Madison, Yazoo | 4 days |
Nearby
River Flood Warnings in Mississippi, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.